# SDR 98ZZZX3204

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UVF/MBJ - FLT JM 090 - WHILE AIRCRAFT WAS PARKED DURING TRANSIT, IT WAS HIT AT THE FORWARD LEFT-HAND SIDE IN THE VACINITY OF THE TOILET SERVICE PANEL BY A TOILET SERVICE TRUCK.  A DENT MEASURING .75 INCH DEEP AND 3 INCHES BY 4 INCHES WAS REPAIRED IAW AIRCRAFT SRM CHAPTER 53-04, PAGE 35.  UPON COMPLETION OF THE NECESSARY CHECKS/INSPECTION, THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.
